MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171090270
Medical Device Problem Codes Contamination (1120); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported blue material was found upon flushing.A 9.0 x 20, 75cm mustang was selected for use in a procedure.During device preparation, blue material was observed during flushing.The source of the material could not be confirmed, however, the customer reported that it appeared to have originated from the balloon.There were no patient injury as a result of this event.
 
Additional Manufacturer Narrative
G4 - premarket / 510(k) #:k141521, k141597.
 
Additional Manufacturer Narrative
B3 - date of event: used 09/01/2025 as the event date was not reported.Upon receipt at our post market quality assurance laboratory, the device was returned inserted in the protective hoop.The investigator removed the device from the hoop.A visual examination of the returned device found that the balloon had been inflated and was not refolded.It is not known when the balloon was subjected to positive pressure.A visual and tactile examination identified no kinks or damage to the shaft, tip, or markerbands.The foreign material (fm) was returned on a foam pad and sent to the material characterization lab for additional analysis.Fourier transform infra-red spectroscopy (ftir) was performed using peak locations and relative intensities, then comparison with other known reference samples was able to find a good match for this fm with bleached cotton.There are documented controls in place throughout the manufacturing process to ensure that the customer does not receive a device which is outside of specification.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23233639
Report Number2124215-2025-70306
Device Sequence Number18319539
Product Code LIT
UDI-Device Identifier08714729793755
UDI-Public(01)08714729793755(17)280130(10)35723264
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171090270
Device Catalogue NumberH74939171090270
Device Lot Number0035723264
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown